# SDR USAA050165

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654683452
- Condition: Cracked
- Location: Fuselage
- Part time: 52,728 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - CHANNEL, .7500 INCH CRACK; ST277, BL0, FWD CABIN FLOOR; DEFECTIVE PART REPLACED WITH IDENT PART IAW MFG DWG. (K)
